4 doctors weighed in:

Why does taking doxycycline monohydrate make me feel so nauseated and sick? Im using it for chlamydia, its ruining my appetite &i can't eat normal now

4 doctors weighed in
Dr. Diane Brzezinski
Internal Medicine
3 doctors agree

In brief: Doxycycline

Any type of antibiotic may have GI side effects.
Nausea, vomiting, diarrhea. Please continue full course of treatment unless you can no longer tolerate. Then contact your doctor for an alternative.

In brief: Doxycycline

Any type of antibiotic may have GI side effects.
Nausea, vomiting, diarrhea. Please continue full course of treatment unless you can no longer tolerate. Then contact your doctor for an alternative.
Dr. Diane Brzezinski
Dr. Diane Brzezinski
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors